# SDR CA110708013

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 562 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: DA452107300
- Condition: Loose
- Location: Canopy
- Part time: 568 hours
- Component: Canopy
- Component part number: DA41521000
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE INSTRUCTOR NOTICED THAT THE CANOPY WAS LOOSE (VISIBLE DAYLIGHT ON RT SIDE), ACFT RETURNED AND LANDED WITH NO PROBLEMS.  AFTER A VISUAL INSP,  FOUND THAT THE RT DOOR LATCH PIN HAD A GUIDE SLEEVE THAT WAS LOOSE, PART WAS RETRIEVED AND RE-INSTALLED IAW MFG INSTRUCTION WITH RETAINING COMPOUND.
